# SDR IPXA10562591

- Difficulty date: September 5, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 143N87241
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO DOOR CUT OUT SEAL DEPRESSOR GOUGED AT FWD LOWER CORNER.  R & R DEPRESSOR IAW SRM 51-40-02.
